


default search action
"Nonseparating trees in 2-connected graphs and oriented trees in strongly ..."
Yingzhi Tian et al. (2019)
- Yingzhi Tian

, Hong-Jian Lai, Liqiong Xu, Jixiang Meng:
Nonseparating trees in 2-connected graphs and oriented trees in strongly connected digraphs. Discret. Math. 342(2): 344-351 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













